RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bilyalov, Ranat Faizovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:203
Abstract pages:1208
Full texts:499
References:159
Associate professor
Candidate of physico-mathematical sciences (1964)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Website: http://www.ksu.ru/persons/6605.ru.html

http://www.mathnet.ru/eng/person21125
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/250135

Publications in Math-Net.Ru
2002
1. R. F. Bilyalov, “Spinors on Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 11,  8–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:11 (2002), 6–23
1998
2. R. F. Bilyalov, B. S. Nikitin, “Spinors in arbitrary frames. The covariant derivative and the Lie derivative of spinors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 6,  9–19  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:6 (1998), 7–15
1996
3. R. F. Bilyalov, “The symmetric energy-momentum tensor of the spinor fields”, TMF, 108:2 (1996),  306–314  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 108:2 (1996), 1093–1099  isi
1992
4. R. F. Bilyalov, “Conservation laws for spinor fields on a Riemannian spacetime manifold”, TMF, 90:3 (1992),  369–379  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 90:3 (1992), 252–259  isi
1963
5. R. F. Bilyalov, “Conformal transformation groups in gravitational fields”, Dokl. Akad. Nauk SSSR, 152:3 (1963),  570–572  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019